# SDR ABXA070128

- Difficulty date: April 13, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 40,409 hours, 45,733 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW SLIDING WINDOW WOULD NOT OPEN.  FOUND CAM FOLLOWER FOR FIRST OFFICER'S WINDOW MISSED TRACK OF UPPER LOCKING BAR.  LUBED HINGE ASSEMBLY OF UPPER LOCKING BAR.  WINDOW OPS CHECKS GOOD IAW DC9 MM 56-10-3.
